Fainting is found among people with Birth control, especially for people who are female, 20-29 old, take medication Mirena and have Depression. We study 1,028 people who have Fainting and Birth control from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Birth control can be treated by Mirena, Depo-provera, Yaz, Nuvaring, Yasmin (latest reports from 169,675 Birth control patients)
Fainting (loss of consciousness and postural tone) has been reported by people with itching, drowsiness, memory loss, fatigue, fall (latest reports from 68,272 Fainting patients).
On Sep, 15, 2016
1,028 people who have Birth Control and Fainting are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My son (age 21) has Spastic Diplegia resulting from premature birth. He has a large "startle response" when surprised and will even insist a companion hold popcorn in movies as he has, on occasion, thrown it in the air when startled. On 2 occasions in the past few years he has passed out in ...
I have been on BC for 13 years off and on in between my 2 kids. Have struggled with rash on hands, face, arms for 10 years. Recently had a positive Ana? 1-320. Doctor maybe signs of autoimmune disease. Currently have mirena since Nov 2015 and wondering if BC is causing all of my problems?
I have been on Victoza for the past two months. During that time I have had two episodes of syncope. In addition I have felt light headed on numerous occasions. Has anyone tried the once weekly medication which is similar to Victoza? ...
I was stung by a wasp and was having a rather bad reaction to it so I took a full tablet of Benadryl and in one hour I had fainted and was unconscious for about 20-30 seconds. I went to the hospital and they said it was most likely the Benadryl.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.